My problems if that it is not working for the depression or the anxiety.I was put on elavil"amytriptaline' and busperon, before this and it didnt work either? I have been through so much and I am open to any advise? I have major depression with panic disorder,and social anxiety disorder. I want my life back but I need the right combo of meds and nothing seems to work? HELP any advise is greatly appreciated.Thank-you.
4 Sep 2009
I know you are really upset about your depression and anxiety, but you need to understand that you hit on the right idea when you mentioned "needing the right combo of meds". Unfortunately, when it comes to psychotropic medications, there is a lot of guess work involving what meds and dosages to prescribe. Not all psych meds help treat everyone the same way. You've had 4 other people post what has worked for them and even their's are different. I'm telling you this, not to frustrate you more, but to let you know there is hope. My advice is to simply keep working with your doctor and be as involved with your treatment as you possibly can be: stay informed about the meds you are taking and those that you have taken; keep a journal about when you feel depressed most or what happens during the day that makes you anxious, etc. Believe it or not, doctors appreciate patients that are vested in their own treatments. Any information that you can provide can certainly help him/her find the right combination of meds for you. I do wish you well and I hope you won't give up. You sound like a strong person who really wants his life back and I'm sure that it will happen for you. Good luck and God bless.
13 May 2011
After taking low doses and sertraline and alprozalam at the same time, my anxiety left; therefore my depression left. After is got myself in shape again, no more social anxiety. alprozalam lowers serotonin; serterline replaces; so the combinabion is working for some. I started with low doses; .25 and .50 respectively. I took dose at same time 4 times a day. I had to increase dosage for awhile; No I take the low dose 2 x a day. I was "panicked" for many years. A neurologist helped me. Best to you all. I am now fine!!!
17 Sep 2010
I understand what you are feeling. I myself was taking 200mg of Seroquel and 100mg of Zoloft. I have PTSD and Major Depression. I am at this time going off my seroquel slowly. Then I plan to go off my Zoloft next. Both medications have helped me greatly. My advice is to be your own mental health advocate seek out other doctors, There are so many different medications it took me over 36 years to fine the right combo of meds that worked for me. one side effect of eroquel for me is I gained 100 pounds. Good luck. Dianamarie
20 Oct 2009
zekejr, i feel your pain! i have social phobia, panic disorder w/agoraphobia, g.a.d., and mild depression. i've been on countless meds and combos and if i had any help it would be temporary (a few months or so) then not so much. and i know about the docs not wanting to prescribe benzodiazepams. my first doc refused but i knew that with breakthrough panic attacks and anticipatory anxiety, the anti-anxiety meds were part of what i needed. i found a new doc and she keeps me on a nice short leash with klonopin, which i think is the best for managing social phobia/agoraphobia. you do have to watch out for tolerance and addiction, though, so be careful. i am also on buspirone which seems to be doing absolutely nothing. going back to the docs monday to discuss what's next. bright blessings to you and be well.
3 Sep 2009
hi zekejr68 just replying to your question about seroquel and other. i have tried seroquel and all it did to me was send me to sleep all the time and did not work for my depression or anxiety. when you see your doctor ask him/her to try AVANZA i have been on this for nearly 12mths and it really help's with my depression and sometimes my anxiety as i have had a panic disorder since i was about 12yrs old. i am also currently taking valium-diazepam 5mgs 3 times per day, but i only really take it if i'm feeling panicky!!! i also would suggest you talk to a councellor or a pshycologist as this help's alot just to get thing's out in the open and not bottled up. i really hope this helps you. take care. pls reply to me if u have any luck. BEVCK41... :)))))
3 Sep 2009
what you should beon is xanax and prozac, what is the seroquel for? I have the same thing as you and I am on xanax, prozac trazadone for nite and lunesta at nite. THey reall hwp me alot and I can manage to feal with society alot better... Mention this to your dr and see what he says... Gina
3 Sep 2009
I have had depression for 10+ years. I suffered thru most of it with out any meds, but last septemer 2008 i started taking citalopram20mg-40mg once a day (Celexa). That really helped with my anxiety and sleep patterns. I found the more i take the better my anxiety but the worst my sleep was. So, my doctor added wellbutrin 150mg XL last month and i backed down to 20mg citalopram at 12 pm and take 150mg wellbutrin at 9 am. It is great!!! My energy level is up, anxiety and depression down, and im usually asleep now by 10 pm. This is a plus too: it has helped decrease my emotional eating, so i am starting to lose some weight. With my energy level up i am starting to exercise which will help with more weightloss! Good luck!!!
3 Sep 2009
hi friend, i haven't taken the meds that you do, but i have basically the same problems. right now i am on a combination of meds, wellbutrin sr 400g in the am, remeron 45mg at bed, lamectal 100mg , and serax (oxaz3pam) 15mgs at bed. so far these are helping fairly well. i i still have some rough times, but for the most part this combo has helped. i did try abilify last year, which a bad mistake for me, i had a bad reaction to it, but i've heard it works well for others. make sure you talk to your dr asap. major depression is nothing to play with, i know that from my past, firsthand, and wouldn't wish that on my worst enemy. hope this helps some.
20 Apr 2010
Hi all; I have read down through this list , and I find that I have [I don't suffer, I fight back with hardnosed HUMOR ! !] 2/3rds of the diseases mentioned here. I know the other 1/3rd. are around here somewhere. I'll find 'em !
What do you think would happen if God and his angels came down and took ALL , every drug you people have or have ever heard of... away from the whole bunch of you... and replaced them with Vitamins , Minerals , Herbs , and other more NATURAL Plants and substances. I mean you people sound like a bunch of Drug Addicts who get together every Friday night to swap reciepies(sp?) for a bunch of drugs that really haven't worked well for any of you ! ? ! ? What's up with that? Sacosam
17 Sep 2010
I have been on seroquel for at least 5 yrs. originaly for insomnia, I was all so on Paxil for depression. I am currently on 800 mg Seroquel w/ trazadone for Bipolar disirder w/P.T.S.D.~ from talking to other people I know that have taken Seroquel they couldn't tolerate it. Honestly Seroquel saved my life it was only a matter of time. I was mis-diagnosed with Major Depressive Disorder which happens very often but with someone with Bipolar that can turn disastrous. Some Antidepressants can worsen the symtoms of bipolar. I do also have M.S. so I'm onother things as well but, Seroquel has totally change my life which I hate that I have to rely on a pill to function but after much edcation and research on the subject I realize I never really had a choice.
I know I trailed of the subject on you(I do that alot) I guess I just wanted it known that it may take some time (trial and error) but hang in there, listen to your body and keep on top of your doctors if something doesn't feel right tell them if something seems like it's almost working see about adjusting the dosage. It took me a good 3 months after diagnosis to get the meds to where I wake up and feel good. Which I hadn't been able to do in yrs.~Hang in there
11 May 2013
I have been taking Seroquel for 10 years 300 mg at bedtime. Pain mgmt Dr put me on elavil 8 months ago for cronic pain and I have been having more and more breakthrough episodes of mania. I tried to come off the elavil but had very bad side effects/withdrawl. I am in the process of weening off. Bad headaches nausea every day and flu like symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
every since i started the elavil and stopped the paxil i have had direa but oddly enough just once in the am..anybody have any thoughts it would be ...
1 answer • 18 Jan 2010
... 100mg of seroquel anyway. Im on day three, and feel anxious-even with my clonapam and 200mg of zoloft. something just doesn't feel right, ...
7 answers • 2 May 2011
... what anti anxiety could be taken with these to drugs? thanks, My GP is very lazy, I asked him what I could also go on to help with my anxiety as ...
3 answers • 18 Oct 2014